turtlellz

187d

Hi! I recently increased my lyrica dosage from 75mg twice a day to 150mg twice a day. It’s only been a few days. I wasn’t having side effects with the 75mg twice a day, but now I’m exhausted all day and could go to bed at any moment. Has anyone else had issues with this? I don’t want to be in pain but I don’t want to be drowsy all day either :( I have Ehlers Danlos Syndrome (EDS) and I’m trying to find meds that help with the pain. Gabapentin did nothing so here we are trying lyrica.

Pregabalin

Chronic Generalized pain

Generalized pain

Gabapentin

View all
  • bluedragon

    186d

    Lyrica like any medication will have side effects for a little that seems so difficult but it got better for me! I wouldn’t go higher as lyrica at a high dose is called the “stupid medication”

  • EDSzebra

    186d

    It always took me about a week to adjust to increased doses of lyrica. I’m on the highest standardized dose of lyrica and am tolerating it rather well. Like any med, it is individual to your body whether or not it likes it. I hope you’re able to hang in there! Sending spoons! 😊

  • Learningtolovelife

    186d

    I’m like that taking 75 mg 2 x a day especially couples with my pain meds

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.